BibTeX record journals/isci/LiuW07

download as .bib file

@article{DBLP:journals/isci/LiuW07,
  author    = {Huawen Liu and
               Guo{-}Jun Wang},
  title     = {Unified forms of fully implicational restriction methods for fuzzy
               reasoning},
  journal   = {Inf. Sci.},
  volume    = {177},
  number    = {3},
  pages     = {956--966},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.ins.2006.08.012},
  doi       = {10.1016/j.ins.2006.08.012},
  timestamp = {Tue, 21 Apr 2015 19:15:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/LiuW07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}